# SDR 2007UALA02345

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 54,848 hours, 30,407 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C168201
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR RETAINER HOOK FOR DOOR SLIDE FOUND BROKEN.  INSTALLED NEW RETAINER FOR GIRT BAR.
